MAUDE Adverse Event Report: LIVANOVA USA, INC. PULSE GEN MODEL 103; GENERATOR

LIVANOVA USA, INC. PULSE GEN MODEL 103; GENERATOR
Model Number 103
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Convulsion, Clonic (2222); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient's scheduled generator replacement had to be cancelled due to the patient having multiple seizures and being unsafe to transport.The patient's generator replacement was rescheduled.No other relevant information is available to date.

Brand Name
PULSE GEN MODEL 103
Common Device Name
GENERATOR
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics boulevard
houston TX 77058
Manufacturer (Section G)
HOUSTON
100 cyberonics boulevard
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key25657758
Report Number1644487-2026-10773
Device Sequence Number9344235
Product Code LYJ
UDI-Device Identifier05425025750030
UDI-Public05425025750030
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/15/2017
Device Model Number103
Device Lot Number203273
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Supplement Date Received by Manufacturer07/17/2026
Initial Report FDA Received Date06/29/2026
Supplement Report FDA Received Date07/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age48 YR
Patient SexFemale